\(rw\)-Locally Closed Sets in Bitopological Spaces

Main Article Content

A. Vadivel


The aim of this paper is to introduce the concepts of \(rw\)-locally closed sets, \(rw\)-submaximal spaces and study their basic properties in bitopological spaces.

Article Details

How to Cite
Vadivel, A. (2010). \(rw\)-Locally Closed Sets in Bitopological Spaces. Journal of Advanced Studies in Topology, 1(2), 9-15. https://doi.org/10.20454/jast.2010.209
Original Articles

Most read articles by the same author(s)

1 2 > >>